The influence of tax allowances on tax liability

Ambrus Rita Anna and Parádi-Dolgos Anett (2011) The influence of tax allowances on tax liability. In: Regional and Business Studies, Vol. 3, No.1, Supplement 1. Kaposvár University, Kaposvár, pp. 367-376. ISBN 978-963-9821-42-2

[img]
Preview
Text
54_65_1_PB_u.pdf

Download (165Kb) | Preview
Official URL: http://journal.ke.hu/rbs/index.php/rbs/article/vie...

Tudományterület / tudományág

social sciences > economic science(s)

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Book Section
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Mihácsiné Inczédi Szilvia
Identification Number: MTMT:2196819
Date Deposited: 2015. Mar. 28. 13:39
Last Modified: 2020. Jan. 10. 10:17
URI: http://publicatio.uni-sopron.hu/id/eprint/264

Actions (login required)

View Item View Item